MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE WIGGLE GUIDE WIRES

ABBOTT VASCULAR HI-TORQUE WIGGLE GUIDE WIRES
Model Number 22299M-W2
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 facility name - (b)(6) hospital.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the mid left anterior descending coronary artery that was both heavily calcified and tortuous and 99% stenosed.The wiggle guide wire failed to cross the distal part of the target lesion.Resistance was also met with the lesion during removal of the guide wire.Another guide wire was used to continue the procedure.There was no adverse patient effect.There was no report of clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE WIGGLE GUIDE WIRES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17317856
Report Number2024168-2023-07478
Device Sequence Number6226016
Product Code DQX
UDI-Device Identifier08717648079719
UDI-Public08717648079719
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number22299M-W2
Device Catalogue Number22299M-W2
Device Lot Number2051261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown